# SDR 9WGA201904190001

- Difficulty date: April 19, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N435KD
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 76,206 hours, 15,727 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

#1 ENGINE FAILURE @ FL200 ENG 1 FADEC MAINT LEVEL 1 ALERT - INTERMITTENT ROUGH VIBRATION EVERY 10-15 SECONDS WITH NO INDICATION ON SYNOPTIC PAGE
